A 34-year-old male asked:
Disclaimer

Can protein powders such as optimum nutrition 100% whey protein cause hair loss or thinning if consuming? Thanks

1 doctor answer
Dr. Bernard Seif
39 years experience in Clinical Psychology
Protein powders are: not associated w/hair loss but your age and sex MAY be the issue i.e., 29 y.o. male. A full head of hair is nice but please don't associate your likability with that. Focus on more substantial aspects of who you are. Peace and good health.
Answered on May 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Proprecia: In all cases you should not take anything until you have the OK from your doctor. I would appreciate having you drop a note about your doctor's answer ... Read More
1
1 thank
A male asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
No evidence of that: Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appet ... Read More
A 32-year-old male asked:
Dr. John Munshower
29 years experience in Family Medicine
Not aware those SE : I am not aware of those as side effects.
A 29-year-old male asked:
Dr. Andrew Lipton
29 years experience in Holistic Medicine
Hair health: Hair health can be affected by external contaminants, like sun, chlorine or chemicals, and internally by nutrition. Omega three's and b vitamins can h ... Read More
2
2 comments
12
12 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month